Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes sandpaper like noise in head?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3575 Questions
I have a sandpaper like noise in my head (rub, rub, rub, then stops, then rub, rub, rub) when I move it around. It has been happening from time to time, but now its seems more frequent. I take a 60mg of Cymbalta a day, and I have neck problems. I am VERY concerned and don't now who to seek for attention.
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer: Please consult neurologist,ENT&rheumatologist... Detailed Answer: Hi, I have gone through your query and understood your concerns. The sandpaper like noise in your head might be related to: - neck problems (spondyloarthrosis) - inner ear problems - brain issues I suggest to consult with: - ENT specialist to rule out inner ear problems - neurologist - rheumatologist to evaluate the severity of neck problems and get properly treated. Meanwhile, I advise to - continue taking Cymbalta - apply warm clothing to the neck - avoid quick movements of the neck Hope it was of help! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor